# SDR ASAA2016051316728

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 68,837 hours, 39,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1010731
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EXIT ROW SIGN ON RT SIDE ABOVE WINDOW EXIT FELL OFF.  ACFT GROUNDED. RESECURED EXIT SIGN ABOVE OVERWING EXIT, LIGHT TEST OK, REF AMM 33-51-02-715-001.
